MathSciNet Relay Station
MathSciNet bibliographic data
MR106202 (21 #4936) 10.00
Schinzel, A.; Sierpiński, W. Sur certaines hypothèses concernant les nombres premiers. (French) Acta Arith. 4 (1958), 185–208; erratum 5 (1958), 259.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement